# SDR 97ZZZX3346

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GA Telesis Landing Gear Services, LLC, repair station VQ4R605M
- Make and model: Boeing 707320C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bogie Beam
- Part number: 65650303
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE MLG BOGIE BEAM WAS RECEIVED IN OVERHAULED CONDITION WITH TWO LARGE CRACKS AT THE TOW LUG.  THE BEAM WAS SUBMITTED TO BOEING FOR A REPAIR PROCEDURE AAG-MIA-97-0133TR.
